# SDR AALA2018110659071

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 9,389 hours, 3,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, ROWS 10 AND 19 FOUND INOPERATIVE.  INSTALLED A NEW POWER SUPPLY IAW AMM 33-51-38. OPS CHECKED GOOD.
